MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION¿ HI-FLO¿ FATHOM¿-16 SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION¿ HI-FLO¿ FATHOM¿-16 SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number M001195750
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
Mid 50¿s female with history of fibroids and menorrhagia.Procedure: ir embolization- bilateral uterine artery embolization and image guided superior hypogastric nerve block.Device 1- wire would not feed into cather.Device 2- microcatheter broken @ hub.#3 obtained and used without issues.No known harm to patient, minor delay in procedure.Manufacturer response for catheter, continuous flush, direxion¿ hi-flo¿ (per site reporter) will obtain.Manufacturer response for catheter, continuous flush, direxion¿ hi-flo¿ fathom¿-16 system (per site reporter) will obtain.

Brand Name
DIREXION¿ HI-FLO¿ FATHOM¿-16 SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key16731515
Report Number16731515
Device Sequence Number20510580
Product Code KRA
UDI-Device Identifier08714729839729
UDI-Public(01)08714729839729(17)M001195750(10)29223804
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/30/2023
Report Date (Section F) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001195750
Device Lot Number29223804
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/13/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/13/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight110 KG
Date Report Sent to FDA03/30/2023